10-08-2004, 03:15 AM #1
heard people got problem with limpdick after tren . is it possible to avoid this if i use pregnyl after? my pct starts with clomid 3 days after last shot of tren .. can i add pregnyl to my pct??
or should I run it during my cycle´??
day 1 300mg clomid + ?iu pregnyl
2 150mg clomid
3 100mg clomid
4 100mg clomid
5 100mg clomid + ?iu pregnyl
6-10 100 mg clomid pregnyl E5D
11-35 50 mg clomid pregnyl E5D
1-4 50 mg d-bol ED
1-14 250 mg sust EOD
1-14 150 mg EQ EOD
12-17 50 mg tren EOD
14-17 10 mg d-bol
18 PCT ( see above)
10-08-2004, 03:35 AM #2
it happend if you dont use test aka sust
10-08-2004, 06:27 AM #3
Cialis will help you with limp dick afterwards...but you can use HCG for recovery as well...and DO NOT post the same thread 8 times, now i have to waste my time deleting 7 of them
XXLSOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)